Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 22, 2011, 8:48 AM CDT for Morgan County, Scott County, Illinois. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 8:48 AM CDT (13:48 UTC)
- Expired
- Apr 22, 2011, 9:15 AM CDT
- In force
- 27 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:55 AM CDT | HAIL 1 | Chapin, IL | |
| Apr 22, 8:55 AM CDT | HAIL 1.75 | Chapin, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 683 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
906
WUUS53 KILX 221348
SVRILX
ILC137-171-221415-
/O.NEW.KILX.SV.W.0055.110422T1348Z-110422T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
848 AM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 AM CDT.
* AT 846 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EXETER...OR 6 MILES NORTHWEST OF WINCHESTER...AND MOVING NORTHEAST
AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BLUFFS...EXETER...CHAPIN...LITERBERRY...ALEXANDER...
RIGGSTON...MERRITT...LYNNVILLE...CONCORD...LAKE JACKSONVILLE...
SOUTH JACKSONVILLE AND JACKSONVILLE MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3972 9065 3976 9062 3987 9027 3987 9021
3972 9001 3957 9058 3961 9061 3964 9062
3970 9065
TIME...MOT...LOC 1348Z 242DEG 36KT 3970 9052
WIND...HAIL 60MPH 1.00IN
$$
HJS2 follow-up statements
226
WWUS53 KILX 221407
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT FRI APR 22 2011
ILC171-221416-
/O.CAN.KILX.SV.W.0055.000000T0000Z-110422T1415Z/
SCOTT IL-
907 AM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3987 9027 3987 9021 3978 9009 3968 9034
3970 9037 3975 9037 3975 9041 3982 9044
TIME...MOT...LOC 1406Z 242DEG 36KT 3979 9029
$$
ILC137-221415-
/O.CON.KILX.SV.W.0055.000000T0000Z-110422T1415Z/
MORGAN IL-
907 AM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORGAN
COUNTY UNTIL 915 AM CDT...
AT 905 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF JACKSONVILLE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LITERBERRY AND JACKSONVILLE MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3987 9027 3987 9021 3978 9009 3968 9034
3970 9037 3975 9037 3975 9041 3982 9044
TIME...MOT...LOC 1406Z 242DEG 36KT 3979 9029
WIND...HAIL 60MPH 1.00IN
$$599
WWUS53 KILX 221416
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT FRI APR 22 2011
ILC137-221426-
/O.EXP.KILX.SV.W.0055.000000T0000Z-110422T1415Z/
MORGAN IL-
916 AM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3987 9027 3987 9021 3978 9009 3968 9034
3970 9037 3975 9037 3975 9041 3982 9044
TIME...MOT...LOC 1407Z 242DEG 36KT 3979 9028
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:15 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 22, 6:15 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 615 AM CDT FRI APR 22 2011 .DISCUSSION... ISSUED 330 AM CDT FRI APR 22 2011 VERY ACTIVE WEATHER PATTERN EXPECTED ACROSS IL THROUGH THE MIDDLE OF NEXT WITH WITH SEVERE THUNDERSTORMS AND VERY HEAVY RAINS A THREAT. STRONGEST STORMS SYSTEMS EXPECTED THIS AFTERNOON AND EVENING AND AGAIN MON-WED. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH SAT MORNING SOUTH OF I-72 WHERE 1.5-3 INCHES OF RAIN EXPECTED AND LOCALLY 3-4 INCHES NEAR LAWRENCEVILLE. CONTINUED TO LEAN ON THE 00Z GFS AND ECMWF MODELS THIS FORECAST PACKAGE. MAV AND MET GUIDANCE TEMPS SIMILAR THROUGH SUNDAY AND DID NOT STRAY FAR FROM. HIGH TEMPS WILL BE TRICKY TODAY DEPENDING ON HOW FAR NORTH WARM FRONT GETS SIMILAR TO THIS PAST TUE. SHORT TERM...TODAY THROUGH SUNDAY NIGHT. ONE BATCH OF SHOWERS AND THUNDERSTORMS LIFTED NE ACORSS CENTRAL IL EARLY TONIGHT WITH A FEW SHOWERS LINGERING OVER THE IL RIVER VALLEY. ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS WAS OVER SW IL INTO CENTRAL AND SE MO AND MOVING ENE WITH A MID/UPPER LEVEL SHORT WAVE OVER THE MID MS VALLEY. YET ANOTHER AREA OF CONVECTION WAS OVER THE CENTRAL PLAINS OF CENTRAL KS/NEBRASKA. EARLY MORNING SURFACE MAP SHOWS 996 MB LOW PRESSURE OVER NE WY WHILE 998 MB LOW WAS ALONG THE SOUTHERN CO/KS BORDER. ITS WARM FRONT EXTENDED EASTWARD ACROSS SOUTHERN MO INTO CENTRAL TN. TEMPS OVER CENTRAL IL RANGE FROM THE MID TO UPPER 40S FROM LINCOLN NE TO THE MID 50S SOUTH OF I-70. DEWPOINTS IN THE LOW TO MID 40S OVER CENTRAL IL AND RISE INTO THE 50S AND 60S SOUTH OF THE WARM FRONT. MODELS LIFT WARM FRONT NORTH INTO CENTRAL IL LATE TODAY AS 1003 MB LOW PRESSURE EJECTS NE TOWARD WEST CENTRAL IL BY SUNSET. THIS TO LIKELY BRING SHOWERS AND THUNDERSTORMS TO CENTRAL/SE IL TODAY WITH INCREASING RISK OF SEVEVE STORMS DURING THE AFTERNOON...AND EVENING AS THE COLD FRONT PUSHES SE INTO IL. SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL AND SOUTHERN IL THIS AFTERNOON AND EVENING. SPC HAS 30% OF VERY LARGE HAIL 2 INCH OR LARGER IN DIAMETER AND DAMAGING WINDS GUSTS FROM I-72 SOUTH WITH 5% RISK OF TORNADOES. INSTABILITY NOT QUITE WAS STRONG AS IT WAS WITH TUE EVENING APRIL 19TH SYSTEM...THUS NO MODERATE RISK OF SEVERE STORMS. LOW PRESSURE LIFTS NE TO SOUTHERN LAKE MI BY MIDNIGHT AND PULLS COLD FRONT SE THROUGH CENTRAL IL THIS EVENING AND APPROACHING THE OHIO RIVER BY DAWN SAT. HEAVY RAINS OF 1-3 INCHES EXPECTED TODAY AND TONIGHT WITH HEAVIES AMOUNTS SOUTH OF I-72 WHERE FLASH FLOOD WATCH CONTINUES THROUGH SAT MORNING. PER SPC...MULTIPLE ROUNDS OF THUNDERSTORMS TO AFFECT THE AREA THROUGH TONIGHT...BEGINNING WITH CARRY OVER CONVECTION FROM PRIOR PERIOD MOVING EWD ACROSS PORTIONS IL/IN/OH DURING DAY. THIS ACTIVITY LARGELY WILL OCCUR ALONG AND NORTH OF NEWD-MOVING WARM FRONT WITH ELEVATED EFFECTIVE INFLOW PARCELS...AND MARGINAL HAIL THREAT. EITHER BACKBUILDING/TRAILING PORTION OF THAT ACTIVITY...OR NEWER DEVELOPMENT OVER SERN KS/MO BEHIND IT...SHOULD MOVE EWD INTO WARM SECTOR OVER OH VALLEY REGION. FOREGOING/PRECONVECTIVE AIR MASS WILL DESTABILIZE INTO AFTERNOON FROM COMBINATION OF DIABATIC HEATING AND BOUNDARY-LAYER THETAE ADVECTION. WEAK MLCINH SHOULD YIELD EFFECTIVE SURFACE BASED PARCELS BY MIDDAY...WHILE LAPSE RATES INCREASE STRONGLY WITH SWWD EXTENT FROM OH TO EASTERN MO. CORRESPONDINGLY...MLCAPE SHOULD RANGE FROM 1000 J/KG NEAR ERN INDIANA/OH WARM FRONTAL SEGMENT TO NEARLY 3000 J/KG OVER SOUTHERN MO. SOUTHERN RIM OF SUBSTANTIAL HEIGHT FALLS ASSOCIATED WITH NORTHERN PLAINS/UPPER MIDWEST SHORTWAVE TROUGH ARE EXPECTED TO REMAIN NORTH OF UNDISTURBED WARM SECTOR. HOWEVER...TIGHTENING HEIGHT GRADIENTS ALOFT...ALONG WITH LOW LEVEL MASS RESPONSE AND ISALLOBARIC FORCING...SHOULD RESULT IN FAVORABLE LOWER-MIDDLE TROPOSPHERIC SHEAR FOR SEVERE. TORNADO PROBABILITY ALONG/S OF WARM FRONT APPEARS SUFFICIENT BY ITSELF TO WARRANT SLIGHT CATEGORICAL OUTLOOK...BUT ANYTHING BEYOND THAT WILL DEPEND STRONGLY ON MOST PROBABLE CONVECTIVE MODE...WHICH APPEARS TOO UNCERTAIN OR MIXED ATTM TO CONCENTRATE ANY CORRIDOR OF GREATER THREAT. EXPECT FAVORABLY LARGE HODOGRAPHS...WITH 0-1 KM AGL SRH COMMONLY 200-400 J/KG ALONG AND S OF WARM FRONT. DAMAGING WIND IS LIKELY...AND THREAT FOR LARGE HAIL WILL INCREASE SOUTHWESTWARD IN STEP WITH HIGHER LAPSE RATES/BUOYANCY. WEAK PACIFIC HIGH PRESSURE OF 1020 MB TO DRIFT EAST INTO THE UPPER MIDWEST SAT AND SAT EVENING KEEPING NORTHERN AREAS DRY WHILE QUASI STATIONARY FRONTAL BOUNDARY OVER THE MID MS AND LOWER OHIO VALLEYS WILL KEEP A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS OVER SE IL. SHOWERS AND THUNDERSTORM CHANCES SHIFT NORTHWARD OVERNIGHT SAT NIGHT INTO EASTER SUNDAY AS UPPER LEVEL DISTURBANCE MOVES INTO THE MID MS VALLEY BY DAWN SUNDAY. SPC KEEPS RISK OF SEVERE STORMS SOUTH OF CENTRAL SAT AND SUNDAY. LONG TERM...MONDAY THROUGH FRIDAY. HAVE LIKELY TO EVEN HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS AT TIMES FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. EXTENDED MODELS HAVE TRENDED QUICKER WITH EJECTING ANOTHER AREA OF LOW PRESSURE NE FROM THE SOUTHERN PLAINS INTO THE MID MS VALLEY MON AND MON NIGHT WITH FRONTAL BOUNDARY MOVING BACK NORTH INTO CENTRAL IL. HEAVY RAINS AND RISK OF STRONG TO SEVERE THUNDERSTORMS EXPECTED AGAIN AND AS STRONG LOW PRESSURE LIFTS UP INTO WI BY SUNSET TUE. THIS TO PUSH A COLD FRONT EAST OVER IL TUE WITH GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ESPECIALLY OVER EASTERN IL. EXTENDED MODELS STILL SHOW ANOTHER LOW PRESSURE LIFTING NE INTO THE OHIO VALLEY LATE WED WITH STRONG UPPER LEVEL TROF MOVING OVER IL. THIS KEEPING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS OVER CENTRAL AND ESPECIALLY SE IL. HOPEFULLY DRIER WEATHER WILL RETURN THU AND FRI. HUETTL && .AVIATION... ISSUED 615 AM CDT FRI APR 22 2011 SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA TODAY TO THE NORTH OF A STATIONARY FRONT THAT EXTENDS THROUGH THE SOUTHERN PORTIONS OF KS...MO...AND IL. CONVECTION WILL BE ON A SCATTERED BASIS EARLY THIS MORNING...THEN INCREASE AS A CLUSTER OF STORMS MOVES ACROSS NORTHERN MO THIS MORNING AND INTO CENTRAL IL TOWARD MIDDAY. HAIL WILL BE POSSIBLE WITH THESE STORMS. INITIAL CEILINGS 2K-3K FT WILL BECOME IFR WITHIN THE STORMS...THEN MAY RISE ABOVE 3K FT AFTER 20Z AS THE STATIONARY FRONT BEGINS TO MOVE NORTH THROUGH THE AREA DURING THE AFTERNOON. A LOW PRESSURE CENTER NOW OVER SOUTHWESTERN KS WILL MOVE TOWARD WESTERN IL LATE THIS AFTERNOON...SPARKING ANOTHER UPSWING IN THUNDERSTORMS...A FEW OF WHICH MAY BE SEVERE. AS THE LOW CONTINUES NORTHEASTWARD TOWARD LOWER MI...A COLD EXTENDING TO THE SOUTH WILL MOVE QUICKLY THROUGH THE AREA BETWEEN 04Z AND 06Z SAT... SHIFTING SOUTHERLY SURFACE WINDS AROUND TO WESTERLY AND BRINGING VFR CONDITIONS THROUGH THE REMAINDER OF THE NIGHT. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ILZ054>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Apr 22, 6:00 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT FRI APR 22 2011 ILZ054>057-061>063-066>068-071>073-231100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 600 AM CDT FRI APR 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF RAIN AND THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE CONTINUED RIVER FLOODING AS RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE LIKELY. SEVERE STORMS WITH HAIL WILL ALSO BE POSSIBLE AROUND MIDDAY TODAY...THEN ANOTHER ROUND OF SEVERE WEATHER WILL BE LIKELY LATE THIS AFTERNOON AND THIS EVENING. SEVERE WEATHER THREATS WITH THE SECOND PERIOD OF STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY INTO THIS EVENING. ILZ027>031-036>038-040>053-231100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 600 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT TWO PERIODS OF SEVERE STORMS WILL BE POSSIBLE TODAY. THE FIRST WILL BE AROUND MIDDAY AS STORMS MOVE RAPIDLY ACROSS NORTHERN MISSOURI THROUGH ILLINOIS. LARGE HAIL WILL BE THE MAIN THREAT WITH THIS ACTIVITY. LATER ON...ANOTHER BATCH OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY FROM LATE AFTERNOON THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY INTO THIS EVENING.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:41 AM CDT | Special Weather Statement | ILX | Macon | 34 min |
| Apr 22, 12:07 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 6 hr |
| Apr 22, 12:20 PM CDT | Flash Flood Warning | ILX | Menard | 2 hr |
| Apr 22, 12:41 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 49 min |
| Apr 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 37 min |
| Apr 22, 1:37 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 23 min |
| Apr 22, 2:12 PM CDT | Flash Flood Warning | ILX | Lawrence | 4 hr |
| Apr 22, 2:35 PM CDT | River Flood Warning | ILX | Crawford, Jasper | 12 days |
| Apr 22, 6:29 PM CDT | River Flood Warning | ILX | Fulton, Knox | 56 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.